# SDR USAA061186

- Difficulty date: September 21, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 16,853 hours, 16,853 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472089004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68 ON RIGHT O/B FLOORBEAM CORROSION.  REPLACED PART WITH IDENTICAL PART PER SRM 51-72-11, DEFECT SIZE: 1 INCH DIA X .040 INCH DEEP AT CENTER.
